# SDR UPS03841201

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  BELT FRAME IC CRACKED AT STA. 55 LONG. 24L TO 25L CUTOUT DAMAGE, FABRICATED AND INSTALLED FILLER AND ANGLE DOUBLER I.A.W. SRM. 53-2-0 FIG. 2.
